Congestive Heart Failure Community
side effects
About This Community:

This patient support community is for discussions relating to Congestive Heart Failure (CHF).

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

side effects

My cardiologist put me on ramipril a few wks back and after 10 days ran blood tests whic came back normal. this morning I woke up with diarriah and some serious kidney pain on the right side.It doesn't hurt when I urinate or have a bowel movement  although certain body movements cause it to occur. My question is can this be caused by ramipril along with my lasix and potassium with a delayed reaction or buildup?
Related Discussions
Avatar_f_tn
Hi,
      Yes, ramipril can cause diarrhea while your body adjusts to this drug. But it is not serious and should subside with time. Also, caution should be maintained while concommitantly using potassium supplements with this drug. Pain in the flank region could be due to various reasons like renal stones, muscle spasm, urinary tract infection etc. I would recommend that you get a urine analysis, ultrasound abdomen and consult a urologist for further assistance on this. Best.
Blank
Post a Comment
To
Blank
BloodPressure Tracker
Track your Heart Condition
Start Tracking Now
MedHelp Health Answers
Recent Activity
168348_tn?1379360675
Blank
What's your Least Favorite Jel... Blank
Apr 02 by ChitChatNine
168348_tn?1379360675
Blank
ChitChatNine uploaded a new photo
Apr 02
250051_tn?1328134730
Blank
babygirlyoyo2002 Hello Everyone I am having ... Comment
Mar 25
Congestive Heart Failure Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
11 hrs ago by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Heart Disease Answerers
Avatar_m_tn
Blank
jrbon
Madrid, Spain